# SDR DALA13063775643

- Difficulty date: November 21, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME DENTED AT BS 660, LONGERON 24L.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-00-07, FIG 201, REPAIR 5.
